Journal of Differential Geometry

Linearly induced vector fields and $\mathbf{R}^2$-actions on spheres

Gilda de la Rocque Palis

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 13, Number 2 (1978), 163-190.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434485

Digital Object Identifier
doi:10.4310/jdg/1214434485

Mathematical Reviews number (MathSciNet)
MR540939

Zentralblatt MATH identifier
0424.58016

Subjects
Primary: 58F09
Secondary: 34C35

Citation

Palis, Gilda de la Rocque. Linearly induced vector fields and $\mathbf{R}^2$-actions on spheres. J. Differential Geom. 13 (1978), no. 2, 163--190. doi:10.4310/jdg/1214434485. https://projecteuclid.org/euclid.jdg/1214434485


Export citation